# SDR ABXA000010

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 805320
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

RIGHT ENGINE LOOP B LIGHT AND ANNUNCIATOR ILLUMINATED.  COMPLIED WITH  EMERGENCY PROCEDURES, DISCHARGED BOTH FIRE BOTTLES, DECLARED EMERGENCY AND SHUT DOWN RIGHT ENGINE.  REPLACED FIRE DETECTOR ELEMENT ON LOOP B RIGHT ENGINE.  OPS CHECKED GOOD.
